Alert archive / Indiana / Beach Hazards Statements in 2016
Beach Hazards Statement 12, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Sep 9, 2016, 3:48 PM CDT for Lake County, Porter County, Indiana. It took effect at Sep 10, 2016, 11:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2016, 3:48 PM CDT (20:48 UTC)
- In effect from
- Sep 10, 2016, 11:00 AM CDT
- Expired
- Sep 11, 2016, 10:00 AM CDT
- In force
- 23 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
394 WHUS43 KLOT 092048 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 348 PM CDT FRI SEP 9 2016 INZ001-002-100500- /O.NEW.KLOT.BH.S.0012.160910T1600Z-160911T1500Z/ LAKE IN-PORTER- 348 PM CDT FRI SEP 9 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING. * LOCATION...NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...3 TO 6 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BEACHLER
7 follow-up statements
318 WHUS43 KLOT 100230 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 930 PM CDT FRI SEP 9 2016 INZ001-002-101030- /O.CON.KLOT.BH.S.0012.160910T1600Z-160911T1500Z/ LAKE IN-PORTER- 930 PM CDT FRI SEP 9 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... * LOCATION...NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$
363 WHUS43 KLOT 100821 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 321 AM CDT SAT SEP 10 2016 INZ001-002-101630- /O.CON.KLOT.BH.S.0012.160910T1600Z-160911T1500Z/ LAKE IN-PORTER- 321 AM CDT SAT SEP 10 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM CDT THIS MORNING THROUGH SUNDAY MORNING... * LOCATION...NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ RATZER
212 WHUS43 KLOT 101516 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1016 AM CDT SAT SEP 10 2016 INZ001-002-102330- /O.CON.KLOT.BH.S.0012.160910T1600Z-160911T1500Z/ LAKE IN-PORTER- 1016 AM CDT SAT SEP 10 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY MORNING... * LOCATION...NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ BEACHLER
521 WHUS43 KLOT 101955 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 255 PM CDT SAT SEP 10 2016 INZ001-002-110400- /O.CON.KLOT.BH.S.0012.000000T0000Z-160911T1500Z/ LAKE IN-PORTER- 255 PM CDT SAT SEP 10 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY MORNING... * LOCATION...NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ IZZI
399 WHUS43 KLOT 110218 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 918 PM CDT SAT SEP 10 2016 INZ001-002-111030- /O.CON.KLOT.BH.S.0012.000000T0000Z-160911T1500Z/ LAKE IN-PORTER- 918 PM CDT SAT SEP 10 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY MORNING... * LOCATION...NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$
135 WHUS43 KLOT 110914 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 414 AM CDT SUN SEP 11 2016 INZ001-002-111500- /O.CON.KLOT.BH.S.0012.000000T0000Z-160911T1500Z/ LAKE IN-PORTER- 414 AM CDT SUN SEP 11 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * LOCATION...NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 7 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. && $$ RATZER
142 WHUS43 KLOT 111504 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1004 AM CDT SUN SEP 11 2016 INZ001-002-111615- /O.EXP.KLOT.BH.S.0012.000000T0000Z-160911T1500Z/ LAKE IN-PORTER- 1004 AM CDT SUN SEP 11 2016 ...BEACH HAZARDS STATEMENT HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ALLOWED THE BEACH HAZARDS STATEMENT TO EXPIRE. WAVES CONTINUE TO SUBSIDE ON SOUTHERN LAKE MICHIGAN. THEREFORE THE BEACH HAZARDS STATEMENT HAS BEEN CANCELED. $$ BEACHLER
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Sep 9, 2:44 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 9, 2:44 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 244 PM CDT FRI SEP 9 2016 .SHORT TERM... 232 PM CDT For the remainder of the afternoon and through tonight, the primary concern will be pcpn trends and ts. Latest radar trends and high res models are backing off significantly on the pcpn/ts potential. Have been monitoring 2 areas of interest, warm advection pcpn associated with a srn stream shortwave lifting newd through the middle MS Valley to the ern Great lakes tonight while a nrn stream shortwave and associated cold front slowly drop sewd through the upper MS Valley. The srn stream system has been generating little pcpn and no thunder. However, the associated moisture stream has kept cloud cover over the region, which has, in turn, limited temperatures somewhat today. While some locations have been able to hit 80F, much of the area should top out in the upper 70s this afternoon. Expect that the pcpn associated with the srn stream will persist through the evening and into the overnight hours until the nrn stream system can finally force it away. The latest guidance suggests that the upper trough and associated sfc front will slowly drop sewd through the upper MS Valley, reaching nwrn IL by arnd 06Z. At this point, the high res guidance still indicates some convective potential, but then splits the forcing to the north and south of the CWA, leaving a relative minima across nrn IL. Still expect at least sct shra along the frontal boundary and there is a chance for some ts, but with conditions looking less favorable for the overnight hours, have gone with just shra after midnight. Some shra could linger into the morning hours tomorrow, but generally expect that all pcpn should come to an end by late morning as a cooler/drier air mass spreads across the region. With strong high pressure building across the central plains and the main sfc low deepens as it tracks toward the upper Great Lakes, winds should increase and become rather gusty through the day tomorrow, with winds up to 25-30 mph at time. Temperatures should be a bit below normal with highs only in the lower to middle 70s. && .LONG TERM... 224 PM CDT Saturday night through Friday... 500mb trough axis quickly pivots east across the Eastern Great Lakes, as the quasi-zonal flow upstream begins to approach later in the weekend. Sat ngt into Sun will be dominated by surface ridging, with a robust thermal trough aloft arriving and keeping temps seasonal with highs in the mid/upr 70s and lows in the low/mid 50s to a few upper 40s early Sun morning away from Lake Michigan. Heading into early next week, ensembles are in good agreement with a 500mb trough arriving over the Pac-NW and creating a weak ridge downstream for the Central Plains/Great Lakes regions Tue/Wed. Surface ridging will drift east Mon, with temps slowly warming back into the upper 70s to lower 80s by middle of next week. Southerly flow will return and allow a chance for showers/storms Mon aftn/Tue, before high pressure arrives again towards the middle of next week and brings much cooler air to the region. Highs could struggle to warm beyond the upper 60s to lower 70s Wed, before moderating late next week to the mid/upr 70s. Otherwise dry weather Wed/Thur, until late next week. Beachler && .AVIATION... For the 18Z TAFs... A stream of low-mid level moisure has kept low cigs/vis across the region, mainly south of the terminals. However, some of the enhanced low level moisture has been able to creep northward enough to bring ocnl mvfr/ifr cigs to the terminals this afternoon. While GYY is the only site to remain mvfr as of arnd 1830Z, will keep tempo groups in the tafs as there is still some potential for ocnl lower cigs/vis. Forcing in the area of pcpn moving through cntrl IL into nrn IN remains weak and expect less TS coverage than previously anticipated. Also, the TS associated with the cold front slowly dropping through the upper MS Valley is diminidhing in coverage with respect to the total pcpn shield and the front is also making little progress to the southeast. So, will keep any mention of TS out of the tafs for now though an isold rumble of thunder is not out of the question, especially with the pcpn associated with the cold front. Of greater concern will be cigs/vis overnight tonight. The latest guidance is suggesting that ifr cigs are likely tonight, as early as 06z. The air mass ahead of the cold front will saturate through the night with ifr cigs likely persisting into the morning hours. Improvement in conditions will not occur until after frontal passage, when cooler/drier air will overspread the region. The strong cold advection and a strengthening pressure gradient as strong high pressure builds over the central plains will bring stronger, gusty wly-nwly winds with gusts to arnd 25kt for the afternoon hours tomorrow. && .MARINE... 224 PM CDT Low pressure will be steadily deepening as it lifts northeast across the southern portions of Lake Michigan early Saturday morning. The low will then usher in a tight pressure gradient behind it mid-morning Saturday, resulting in winds increasing and cooler air helping to quickly build waves not only in the nearshore waters but for all of the open waters as well. The gradient along the far northern portions of the lake could approach gales at times, but feel that will be minimal and will only mention occasional gale gusts at this time. Will have a small craft advisory for the Illinois and Northwest Indiana nearshore waters beginning Saturday late morning through early Sunday. Then high pressure arrives Saturday night through Sunday, before drifting east Monday and southerly winds returning. Then a frontal boundary arrives Tuesday night with much cooler air arriving Wed of next week and northwest winds, which will easily build waves once again Wed into Thur of next week. Beachler && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Sep 9, 1:23 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 123 PM CDT FRI SEP 9 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 101830- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 123 PM CDT FRI SEP 9 2016 /223 PM EDT FRI SEP 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: ELEVATED THUNDERSTORM RISK...WITH AN ASSOCIATED: LIMITED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH. LIMITED FLOODING RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY... LIMITED THUNDERSTORM RISK. HIGH SWIM RISK. MONDAY... LIMITED THUNDERSTORM RISK. TUESDAY... LIMITED THUNDERSTORM RISK. HIGH SWIM RISK. DISCUSSION: SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN PORTIONS OF THE OUTLOOK AREA SATURDAY MORNING. GUSTY NORTHWEST WINDS WILL PRODUCE FAVORABLE CONDITIONS FOR RIP CURRENTS ON LAKE MICHIGAN SATURDAY AND SUNDAY...ESPECIALLY ALONG THE INDIANA SHORE. STRONG NORTHERLY WINDS MAY AGAIN PRODUCE A RIP CURRENT THREAT TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT. GENERAL STORM MOTION OF THE DAY: INSERT IN FORMAT MOVING EAST AT 35 MPH. && LMZ740>745-101830- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 123 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING...AND AGAIN TUESDAY AND TUESDAY NIGHT. GUSTY WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT SATURDAY INTO EARLY SUNDAY...AND AGAIN TUESDAY NIGHT INTO WEDNESDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-101830- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 123 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING...AND AGAIN TUESDAY AND TUESDAY NIGHT. GALE FORCE GUSTS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:05 AM CDT | Dense Fog Advisory | LOT | Benton, Jasper, Lake, Newton, Porter | 6 hr |
Nearby
Beach Hazards Statements in Indiana, 2016Every beach hazards statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.